Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Whenever I travel by bus, I feel vomiting, please advise me

hi, whenever i travel by bus,after 10 to 20 min i feel vomiting.i used to take avomine tablet for cure. is there permanent solution for cure without taking any medecine.
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Please have some sugar candy before you initiate your travel, if possible face opposite side of direction of the bus movement.
Answered: Thu, 7 Jul 2011
I find this answer helpful
  User's Response
you will have to take some precautions,if you donot want to take avomine before travel but u should keep them handy:
Do not travel with stomach too full or empty.Let your meal digest at least 30 minutes before travelling.Avoid fatty heavy meal before travel.
Ginger candies , clove/lemon with black salt are also helpful in some cases.
Try to avoid reading while travelling by bus,its better if u sleep.
Try not to sit at the back- most jerks.
Stare/focus at a spot far away not nearby-same as in swings u have to look far to avoid vertigo.
Wish u good health.
Answered: Sat, 23 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor